# SDR SWAA2017020811733

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 9,189 hours, 4,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207000100015
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT INBD FLASHLIGHT INOPERATIVE.   R & R THE FLASHLIGHT IAW AMM.
